# SDR REXA2021052000358

- Difficulty date: May 5, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Bs 310-349 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP ANGLE CORRODED AT STGR 17L BETWEEN FS310.00 & FS 349.00. - REMOVED & REPLACED  MID CAP ANGLE, I.A.W. CRJ 700 SRM 51-41-02-001-001-A01, 51-42-06-001-001-A01.
